# SDR DALA2019052303144

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT AFT EMERGENCY EXIT DOOR SKIN ON LOWER LT/RT SIDES. (PTAS). NRC 00314: SPLICE ANGLE AT AFT EMERGENCY EXIT DOOR ON LOWER LT SIDE WAS REPLACED AND INNER ANGLE AT AFT EMERGENCY EXIT DOOR ON LOWER RT SIDE WAS REPAIRED PER SRM 52-10-02-2R REPAIR 16, 51-41-02-0G, 51-41-05-0G, AND DWG #9929480 REV. BW. (LP #1086784)
